Pain Concern
21,985 members7,489 posts

Feet and ankle swelling after quitting/stopping prednisone

This is my 2nd dose pack of methylprednisolone, it usually starts with 7 tablets first day and goes down to 1 tab the last day of a 7 day pack... It's like 1 tab of Methylprednisolone is equal to 5 mg of prednisone if I remember. I've taken dose packs in the past with asthma and never noticed any swelling but for the last month I've had severe left leg sciatica from the inflammation caused by my severe spinal stenosis. I asked my doc about the swelling she didn't have a clue and I thought it may have been the gabapentin but now I know it's the prednisone.... Anyone else had this problem?

3 Replies
oldestnewest

Yes face and left ankle stays swollen.

1 like
Reply

Thanks for your reply, I was beginning to wonder if it's just me.... thr last couple of dose packs I've had for my back pain seems it's after I finish taking thr prednisone within a days or so I notice my feet/legs are swollen. I've been off for over a week now and they are back down to normal

Reply

I had to quit taking it because of the side effects.

2 likes
Reply

You may also like...